Alert archive / North Carolina / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 8, NWS Raleigh, NC

April 8, 2019Harnett County, Johnston County, Wake County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Apr 8, 2019, 5:30 PM EDT for Harnett County, Johnston County, Wake County, North Carolina. It was in force for 45 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 8, 2019, 5:30 PM EDT (21:30 UTC)
Expired
Apr 8, 2019, 6:15 PM EDT
In force
45 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Harnett County, NC, Johnston County, NC, Wake County, NC

The radar

The Raleigh/Durham radar (KRAX), 17 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 8, 5:47 PM EDTTSTM WND DMG5 S Clayton, NCTREES DOWN IN THE AREA OF WILLOW SPRINGS AND BENSON, INCLUDING ON STEEL BRIDGE RD AND BENSON HARDEE RD.
Apr 8, 5:50 PM EDTTSTM WND DMG5 Ssw Clayton, NCTHUNDERSTORM WINDS DOWNED TWO TREES ALONG WITH SEVERAL SMALL BRANCHES ALONG BARBER MILL ROAD.
Apr 8, 5:52 PM EDTTSTM WND DMG1 Nnw Clayton, NCTHUNDERSTORM WINDS DOWNED A TREE ACROSS RAILROAD TRACKS ALONG WEST FRONT STREET.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 8, 2:32 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 9.5 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2019-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 233 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2019-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 124 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
233 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
515 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
124 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

342 
WUUS52 KRAH 082130
SVRRAH
NCC085-101-183-082215-
/O.NEW.KRAH.SV.W.0008.190408T2130Z-190408T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
530 PM EDT MON APR 8 2019

The National Weather Service in Raleigh has issued a

* Severe Thunderstorm Warning for...
  Northeastern Harnett County in central North Carolina...
  Southeastern Wake County in central North Carolina...
  Johnston County in central North Carolina...

* Until 615 PM EDT

* At 529 PM EDT, a severe thunderstorm was located near Angier, or
  near Lillington, moving northeast at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Smithfield, Lillington, Clayton, Zebulon, Angier, Benson, Micro,
  Selma, Wendell and Coats.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A severe thunderstorm watch remains in effect until 1000 PM EDT for
central North Carolina.

LAT...LON 3534 7879 3551 7884 3584 7835 3565 7819
      3541 7817
TIME...MOT...LOC 2129Z 238DEG 38KT 3546 7873 

HAIL...1.00IN
WIND...60MPH
 
$$

GIH
2 follow-up statements
810 
WWUS52 KRAH 082142
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
542 PM EDT MON APR 8 2019

NCC085-101-183-082215-
/O.CON.KRAH.SV.W.0008.000000T0000Z-190408T2215Z/
Harnett NC-Wake NC-Johnston NC-
542 PM EDT MON APR 8 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR NORTHEASTERN HARNETT...SOUTHEASTERN WAKE AND JOHNSTON COUNTIES...

At 542 PM EDT, a severe thunderstorm was located 7 miles east of 
Angier, or 14 miles west of Smithfield, moving northeast at 40 mph. 
Doppler radar is indicating 70 mph winds just off the surface with 
this storm.

HAZARD...70 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings. 

Locations impacted include...
Smithfield, Clayton, Zebulon, Angier, Micro, Selma, Wendell, Coats,
Four Oaks and Pine Level.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3539 7868 3557 7875 3584 7835 3565 7819
      3541 7817
TIME...MOT...LOC 2142Z 235DEG 35KT 3553 7860 

HAIL...1.00IN
WIND...70MPH
 
$$

GIH
435 
WWUS52 KRAH 082211
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
611 PM EDT MON APR 8 2019

NCC085-101-183-082220-
/O.EXP.KRAH.SV.W.0008.000000T0000Z-190408T2215Z/
Harnett NC-Wake NC-Johnston NC-
611 PM EDT MON APR 8 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HARNETT...
SOUTHEASTERN WAKE AND JOHNSTON COUNTIES WILL EXPIRE AT 615 PM EDT...
        
The storm which prompted the warning is moving out of the area, and 
this warning will be allowed to expire. However, another severe 
thunderstorm warning has been issued for this storm further east.

A severe thunderstorm watch remains in effect until 1000 PM EDT for
central North Carolina. A severe thunderstorm watch also remains in
effect until 1000 PM EDT for central North Carolina.

LAT...LON 3539 7868 3557 7875 3584 7835 3565 7819
      3541 7817
TIME...MOT...LOC 2210Z 238DEG 38KT 3568 7831 

$$

GIH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 4:00 PM EDT, 1 hour 30 minutes earlier.

Area forecast discussion, Apr 8, 4:00 PM EDT, 1 hour 30 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
400 PM EDT Mon Apr 8 2019

.SYNOPSIS...
The approach of an upper level disturbance, interacting with a moist
and unstable atmosphere, will support the development of numerous
showers and thunderstorms late this afternoon and this evening. A
few of the storms may be severe. This storm system will allow for
another round of showers and thunderstorms Tuesday before exiting
the region Tuesday night. Dry and seasonal weather is expected for
Wednesday and Thursday.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 400 PM Monday...

19Z meso analysis depicts a slightly unstable air mass over central
NC with bulk shear strong enough to aid in organizing the cells into
broken convective bands. The atmosphere ahead of the developing
convective bands will continue to destabilize further as
temperatures climb to or above 80 degrees. As the storms move into
this favorable air mass, expect further intensification with a few
storms becoming severe. A pocket of dry air in the 700-500mb layer
will lend toward evaporation, enhancing downdrafts and leading to
locally strong/damaging wind gusts. In addition, updrafts able to
persist 20-30 minutes will have the potential to produce large hail.
This hail threat currently appears highest over portions of the
northern Piedmont. Through 21Z, expect to see the storms to
eventually evolve into broken bands with a threat for damaging wind
gusts. These band of convection will approach the highway corridor
including the Triangle region in the 22Z-00Z time frame. After 00Z,
expect the convective threat to increase along the I-95 corridor,
though by this time, the near surface atmosphere will begin to
stabilize with loss of heating.

Expect scattered-numerous showers to persist into the overnight as a
series of mid level perturbations move east across eastern GA and
South Carolina. While overall coverage will be decent, intensity
should be waning as the atmosphere stabilizes. Relatively mild night
with overnight temperatures in the 60s.

&&

.SHORT TERM /TUESDAY AND TUESDAY NIGHT/...
As of 400 PM Monday...

Tuesday, the upper level low currently crossing the lower MS Valley
will open up and lift newd, in response to a s/w in the northern
stream crossing the Great Lakes and into New England. This s/w will
propel a sfc cold front toward central NC from the NW. The approach
of the upper wave will increase upper diffluence over central NC.
Meanwhile west-southwest 850mb flow will maintain a warm and moist
air mass. The approach of the cold front will enhance low level
convergence Tuesday afternoon through early Tuesday evening. GFS
based instability parameters suggest MLCAPE values on the order of
1500-2000 J/kg by early Tuesday afternoon with bulk shear values of
40-50kts. These parameters suggest a better potential for storms
with supercellular characteristics; though will caution that morning
stratus/low clouds and scattered showers may temper the instability,
leading to a less than robust atmosphere for scattered strong/severe
convection. Still with better low level shear and a few sfc
boundaries likely lurking in the region, could see a weak tornado or
two in the afternoon, mainly south of highway 64.

Atmosphere will be fairly uniform temperature wise thanks to the
considerable cloudiness and scattered-numerous showers. Expect highs
generally in the mid-upper 70s.

The sfc cold front will drift sewd tuesday evening, bringing an end
to the scattered convection NW-SE. NW flow behind the front will
usher a stable drier air mass, leading to decreasing cloud cover
overnight. Min temps lower 50s NW to the mid-upper 50s SE.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
As of 155 PM Monday...

Overview: High amplitude ridging aloft will take over for the early
part of the period before reverting back to large scale troughing by
the weekend. By Wednesday morning, a backdoor cold front will
continue its journey south through central NC, reinforced by
strengthening surface high pressure descending briefly down the lee
side of the Appalachians. Northerly/northeasterly flow will linger
into Thursday before giving way to a dynamic WAA regime Thursday
night into Friday just ahead of a Cold Front passage Friday night.
High pressure returns briefly on saturday, with CAD like conditions
strengthening Saturday night and Sunday as a southern stream
disturbance begins to track northeastward into the mid Atlantic
region Sunday and Monday.

Wednesday and Thursday: High pressure settles in from the north
Wednesday afternoon as a weak backdoor cold front descends
southward. Weak northerly/northeasterly flow will help to limit
afternoon high temperatures Wednesday and potentially into Thursday
before southerly flow truly re-establishes in a strong WAA regime,
allowing for some rapid warm-sector recovery east of the
Appalachians. Highs will top out in the low to mid 70s Wednesday and
Thursday with overnight lows dipping into the 40s.

Friday/Friday Night: A shortwave will round the base of the northern
Jet late Thursday into Friday spreading low to mid level vort maxes
east through the Mid Atlantic. Best forcing looks to remain well
north of our area, but with robust southerly flow helping to
maximize the WAA regime in a mid-Spring type environment, it would
be irresponsible to not at least carry mention of convection/thunder
with the passage of the cold front, likely to spread WNW to ESE
through the region Friday afternoon/evening.

Rest of the period: Surface high pressure settles in from the
northwest on Saturday before a CAD type setup commences on Sunday.
Meanwhile, the southern stream becomes a bit more active, with broad
scale troughing beginning the early stages of cyclogenesis over the
MS River Delta late Saturday, transitioning energy northeastward
into the Mid Atlantic by early next week. Will be keeping a close
eye on the progression of this system as it could mark the next
opportunity for widespread convection along with isolated Severe
Weather as early as Sunday evening, highly dependent on the CAD
dynamics in place. Check back for frequent updates here.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
As of 115 PM Monday...

Expect variable aviation parameters across central NC as the weather
pattern will be unsettled through Tuesday evening. Periods of
showers and thunderstorms will cross the region late this afternoon,
persisting into the first half of the overnight. Another round of
showers and thunderstorms will threaten the region late Tuesday
morning through Tuesday evening. In vicinity of the heavier showers
and storms, anticipate MVFR/IFR ceilings and visibilities along with
sfc wind gusts 30-40kts. In proximity of the stronger t-storms, some
hail may be encountered.  After 04Z Tuesday, areas of low stratus
may develop with ceilings IFR/LIFR probable. These low ceilings
expected to gradually lift Tuesday morning, followed by another
round of showers and t-storms with MVFR/IFR parameters likely.

Another round of low ceilings or areas of fog are possible late
Tuesday evening prior to the arrival of a drier air mass which will
overspread central NC from the west late Tuesday night into early
Wednesday. VFR parameters appear likely Wednesday into Thursday.
Another round of scattered convection with associated sub VFR
parameters expected Friday into Friday evening. VFR parameters
should return for Saturday.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...WSS/Haines
NEAR TERM...WSS
SHORT TERM...WSS
LONG TERM...JJM
AVIATION...WSS
Hazardous weather outlook, Apr 8, 2:43 PM EDT, 2 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
243 PM EDT Mon Apr 8 2019

NCZ007>010-021>026-091000-
Person-Granville-Vance-Warren-Forsyth-Guilford-Alamance-Orange-
Durham-Franklin-
243 PM EDT Mon Apr 8 2019

...SEVERE THUNDERSTORM WATCH 45 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon through this evening.

NCZ042-043-078-088-089-091000-
Johnston-Wilson-Wayne-Cumberland-Sampson-
243 PM EDT Mon Apr 8 2019

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

An isolated strong to severe thunderstorm will be possible this
evening with the main severe weather threat being locally damaging
winds and hail up to the size of the quarters.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

A few strong to severe thunderstorms will be possible Tuesday. the
main severe weather threats will be large hail, locally damaging
wind gusts, and an isolated weak tornado. The severe weather threat
appears greatest between 12 PM and 9 PM.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed late this afternoon through this
evening, and again Tuesday afternoon.

NCZ038>041-073>077-083>086-091000-
Davidson-Randolph-Chatham-Wake-Stanly-Montgomery-Moore-Lee-Harnett-
Anson-Richmond-Scotland-Hoke-
243 PM EDT Mon Apr 8 2019

...SEVERE THUNDERSTORM WATCH 45 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

A few strong to severe thunderstorms will be possible Tuesday. the
main severe weather threats will be large hail, locally damaging
wind gusts, and an isolated weak tornado. The severe weather threat
appears greatest between 12 PM and 9 PM.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed through 10 PM, and again Tuesday
afternoon through early evening.

NCZ011-027-028-091000-
Halifax-Nash-Edgecombe-
243 PM EDT Mon Apr 8 2019

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

An isolated strong to severe thunderstorm will be possible this
evening. The main severe weather threat will be large hail and
locally damaging winds.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this evening.

In the hours before

Local storm report, Apr 8, 4:21 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
421 PM EDT MON APR 8 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0409 PM     TSTM WND GST     5 ESE COLFAX            36.10N 79.93W
04/08/2019  M46 MPH          GUILFORD           NC   OFFICIAL NWS OBS

            PTI AIRPORT MEASURED A WIND GUST OF 46 MPH.

&&
Local storm report, Apr 8, 4:30 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
430 PM EDT MON APR 8 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             2 NNE PINEBLUFF         35.13N 79.46W
04/08/2019  E0.75 INCH       MOORE              NC   PUBLIC

            PUBLIC REPORT OF PENNY SIZE HAIL NEAR
            INTERSECTION OF ROSELAND ROAD AND SAND PIT
            ROAD.

&&
Special weather statement, Apr 8, 4:34 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service Raleigh NC
434 PM EDT MON APR 8 2019

NCZ073>075-083-084-082130-
Stanly NC-Anson NC-Richmond NC-Moore NC-Montgomery NC-
434 PM EDT MON APR 8 2019

...AN AREA OF SHOWERS AND STRONG THUNDERSTORMS WILL AFFECT WESTERN
MOORE...ANSON...MONTGOMERY...RICHMOND AND STANLY COUNTIES UNTIL 530
PM EDT...

At 434 PM EDT, Doppler radar was tracking an area of showers and
strong thunderstorms near Midland, or 14 miles south of Downtown
Concord, moving northeast at 30 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.

Locations impacted include...
Albemarle, Rockingham, Wadesboro, Troy, Badin Lake, Hamlet, Biscoe,
Ansonville, Hoffman and Plyler.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A severe thunderstorm watch remains in effect until 1000 PM EDT for
central North Carolina.

LAT...LON 3550 8030 3552 7935 3551 7934 3512 7957
      3507 7958 3504 7946 3499 7957 3494 7959
      3491 7956 3485 7963 3482 7962 3481 8032
      3519 8028 3516 8044 3519 8051
TIME...MOT...LOC 2034Z 223DEG 25KT 3520 8056

Ellis
Special weather statement, Apr 8, 5:05 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Raleigh NC
505 PM EDT MON APR 8 2019

NCZ008>010-024>026-040>042-076-077-082230-
Lee NC-Johnston NC-Chatham NC-Franklin NC-Vance NC-Durham NC-
Harnett NC-Wake NC-Warren NC-Granville NC-Orange NC-
505 PM EDT MON APR 8 2019

...THUNDERSTORMS WILL INCREASE IN COVERAGE AND INTENSITY ACROSS THE
NORTHEAST PIEDMONT INCLUDING THE TRIANGLE AREA THROUGH 630 PM EDT...

At 500 PM EDT, Doppler radar was tracking a strong thunderstorm near
Cary, moving northeast at 35 mph. Other strong storms were moving
through Chatham County, and will move from Person County into
Granville and Vance Counties.

Dime to penny size hail and wind gusts up to 50 mph will be possible
with these storms.

Locations impacted include...
Raleigh, Durham, Cary, Chapel Hill, Sanford, Henderson, Oxford,
Creedmoor, Pittsboro and Wake Forest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down large tree limbs and blowing
around trash cans, and other light outdoor objects.

If on or near Jordan Lake, Lake Gaston or Kerr Lake, get out of the
water and move indoors or inside a vehicle. Remember, lightning can
strike out to 10 miles from the parent thunderstorm. If you can hear
thunder, you are close enough to be struck by lightning. Move to
safe shelter now! Do not be caught on the water in a thunderstorm.

&&

A severe thunderstorm watch remains in effect until 1000 PM EDT for
most of central North Carolina.

LAT...LON 3544 7863 3553 7926 3607 7897 3607 7882
      3654 7855 3654 7823
TIME...MOT...LOC 2100Z 230DEG 31KT 3580 7886

WSS
Local storm report, Apr 8, 5:11 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
511 PM EDT MON APR 8 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0421 PM     TSTM WND DMG     1 SSE ABERDEEN          35.12N 79.42W
04/08/2019                   MOORE              NC   911 CALL CENTER

            SEVERAL TREES DOWN ALONG PEE DEE ROAD.

&&
Local storm report, Apr 8, 5:14 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
514 PM EDT MON APR 8 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     TSTM WND DMG     6 S PINEVIEW            35.23N 79.10W
04/08/2019                   HARNETT            NC   911 CALL CENTER

            THUNDERSTORM WINDS DOWNED SEVERAL TREES
            ALONG MARKS ROAD.

&&

JJM

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 3:10 PM EDTSpecial Weather StatementRAHDavidson, Forsyth, Guilford65 min
Apr 8, 3:22 PM EDTSpecial Weather StatementRAHAnson, Montgomery, Moore, Richmond, Stanly53 min
Apr 8, 4:00 PM EDTSevere Thunderstorm WarningRAHMoore45 min
Apr 8, 4:20 PM EDTSpecial Weather StatementRAHAlamance, Chatham, Davidson, Guilford, Orange, Person and 1 more55 min
Apr 8, 4:29 PM EDTSevere Thunderstorm WarningRAHCumberland, Harnett, Hoke, Moore46 min
Apr 8, 4:34 PM EDTSpecial Weather StatementRAHAnson, Montgomery, Moore, Richmond, Stanly56 min
Apr 8, 4:59 PM EDTSevere Thunderstorm WarningRAHAlamance, Durham, Granville, Orange, Person46 min
Apr 8, 5:03 PM EDTSevere Thunderstorm WarningRAHCumberland, Harnett42 min
Apr 8, 5:05 PM EDTSpecial Weather StatementRAHDurham, Granville, Vance, Wake85 min
Apr 8, 5:17 PM EDTSevere Thunderstorm WarningRAHDurham, Orange43 min
Apr 8, 5:45 PM EDTSpecial Weather StatementRAHFranklin, Warren60 min
Apr 8, 6:00 PM EDTSpecial Weather StatementRAHAlamance, Chatham, Durham, Orange60 min
Apr 8, 6:10 PM EDTSevere Thunderstorm WarningRAHJohnston, Nash, Wilson38 min
Apr 8, 6:11 PM EDTSevere Thunderstorm WarningRAHFranklin, Halifax, Warren49 min
Apr 8, 6:30 PM EDTSpecial Weather StatementRAHRandolph30 min
Apr 8, 6:35 PM EDTSpecial Weather StatementRAHWake55 min
Apr 8, 6:40 PM EDTSevere Thunderstorm WarningRAHEdgecombe, Halifax, Nash, Wilson65 min
Apr 8, 6:44 PM EDTSevere Thunderstorm WarningRAHJohnston, Wake43 min
Apr 8, 7:11 PM EDTSpecial Weather StatementRAHRichmond, Scotland64 min
Apr 8, 7:22 PM EDTSpecial Weather StatementRAHFranklin, Nash, Wilson53 min
Apr 8, 7:36 PM EDTSpecial Weather StatementRAHCumberland, Harnett, Hoke, Lee54 min
Apr 8, 7:56 PM EDTSpecial Weather StatementRAHEdgecombe, Halifax64 min
Apr 8, 7:59 PM EDTAreal Flood AdvisoryRAHWake3 hr

Nearby

Severe Thunderstorm Warnings in North Carolina, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.